ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Goyal, Prachi and Misra, Neeldhara and Panolan, Fahad and Zehavi, Meirav (2015) DETERMINISTIC ALGORITHMS FOR MATCHING AND PACKING PROBLEMS BASED ON REPRESENTATIVE SETS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (4). pp. 1815-1836.

This list was generated on Mon Oct 21 13:21:24 2019 IST.